# SDR ASOA201706171688

- Difficulty date: June 17, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL SEAT TRACK SEGMENT FROM FS 570 TO 675 HAS CORROSION AT FS 613. REMOVED AND REPLACED LT SEAT TRACK IAW AMM 53-00-49-000-801 A03 & AMM 53-00-49-400-801 A03. COMPLIED WITH EC/TC REO 670-53-00-343 & GENERIC REO670-53-00-343 REV M AS WRITTEN: FABRICATED NEW SEAT TRACK FROM EXTRUSION N126-2075. ENSURED CROSS SECTION OF NEW SEAT TRACK TO BE SAME AS ORIGINAL SEAT TRACK. ENSURED ALL OTHER DETAILS PER SEAT TRACK INSTALLATION DWG REQUIREMENTS WERE MET. FINISHED EDGES OF FABRICATED SEAT TRACK PART A044 PER SRM 51-21-16.
